# SDR SWIA2023010567075

- Difficulty date: December 12, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N128SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000445
- Aircraft time: 21,222 hours, 11,899 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Frm 10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM N128SY-6792 DAMAGE LOCATED APPROX ON FR10, 1.9" ABOVE STRL 17L AND 3.8" FWD  OF PREVIOUS REPAIR DOUBLER, DENT MEASURES 4.4" LONG BY 2.2" WIDE BY .060" DEEP. REINSPECT EVERY 750 FC FROM 7808 UNTIL OR BEFORE PERMANENT REPAIR DUE BY FC 15308  IAWETD 2019-170-156729, REV -.   PERFORMED PERMANENT REPAIR TO FORWARD FUSE LAGE SKIN BTWEEN FR. 9 - 10 AND STGRS 17L - 15L REF.ETD2019-170-156729 REV.: A REF CONTINUATION CARD FOR CORRECTIVE ATION DETAILS. WEIGHT OF REPAIR PARTS AND FASTENERS IS 25.2G. ID 61241 CAL8-17-23. THIS REPAIR DOES NOT EFFECT THE AIRCRAFT WEIGHT AND BALANCE. DENT NEW MEASURMENTS L 2.100 X W 1.500 X D 0.025 SEE CONTINUATION CARD FOR ADDITIONAL WORK PERFORMED.
